What Happens When You Abruptly Stop Taking Cymbalta?

Answer

Cymbalta is a prescription medication prescribed to people who are suffering from major depression and anxiety. If you abruptly stop taking Cymbalta, you may suffer from serious withdrawal symptoms. Such symptoms may include serious confusion, seizures, and mood changes.
Reference:
Q&A Related to "What Happens When You Abruptly Stop Taking Cymbalta..."
Approximately 1 percent of patients who abruptly stop taking Cymbalta develop withdrawal symptoms, according to U.S. Food and Drug Administration clinical trials published on rxlist.com
http://www.ehow.com/facts_5584144_side-abruptly-st...
This will result in the onset of withdrawal symptoms such as nausea, vomiting, diarrhea, sweats, and body aches.
http://wiki.answers.com/Q/What_will_happen_if_you_...
You can experience numbness, chest pains, tingling in your hands and
http://www.chacha.com/question/what-happens-if-you...
25 May 2010 Dmclane, If you stop taking Cymbalta without tapering off of it, you could experience severe headaches, diarrhea, and nausea. Hope this helps.
http://www.drugs.com/answers/what-are-the-side-eff...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com